# SDR FDEA201911192993

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 76,251 hours, 26,486 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 60683218
- Part serial: 421562
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  921     21-30  8714     19NOV19  MCI  OPEN  U  LOGPAGES:3170061  CABIN AUTOMATIC INOP. UNABLE TO MAINTAIN CABIN ALT  IN MANUAL WITH VALVE FULLY CLOSED.     REPLACED CABIN PRESSURE OUTFLOW VALVE AND TESTED                                  PER AMM 21-31-03-2, OPS CHECKS GOOD. REPLACED #2                                  AUTOMATIC PRESSURE CONTROLLER PER AMM 21-31-02-4,                                 OPS CHECKS GOOD.
